Intravénás amiodaron által elóidézett torsades de pointes kamrai tachycardia.

Translated title of the contribution: Torsades de pointes ventricular tachycardia induced by intravenous amiodarone

Attila Makai, László Rudas, Gizella Liszkai, Tamás Fazekas

Research output: Contribution to journalReview article

Abstract

The authors report on the case history of a 61 year old woman with hyperthyroidism induced atrial fibrillation, tachycardiomyopathy and congestive heart failure, in whom life threatening ventricular proarrhythmia (torsades de pointes) developed in response to intravenous amiodarone. The patient in a septic state was resuscitated because of ventricular fibrillation. The atrial fibrillation complicated by a high ventricular frequency was slowed down with intravenous amiodarone; additionally, the iodine-containing antiarrhythmic drug was expected to counter thyrotoxicosis. In response to amiodarone (2 x 300 mg), the sinus rhythm was restored, but the excessive post-cardioversion bradycardia led to the development of extreme QT interval prolongation and torsades de pointes ventricular tachycardias that often degenerated into ventricular fibrillation. In connection with this case, the authors survey those electropharmacological and pathophysiological factors which may have played a role in the emergence of ventricular proarrhythmia based on a lengthening of repolarization through the exhaustion of the repolarization reserve.

Translated title of the contributionTorsades de pointes ventricular tachycardia induced by intravenous amiodarone
Original languageHungarian
Pages (from-to)241-247
Number of pages7
JournalOrvosi hetilap
Volume144
Issue number5
Publication statusPublished - Feb 2 2003

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Torsades de pointes ventricular tachycardia induced by intravenous amiodarone'. Together they form a unique fingerprint.

  • Cite this